By Topic

Perfect regulation with cheap control for uncertain linear systems: a Riccati equation approach

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xie, L. ; Dept. of Autom. Control, Beijing Inst. of Technol., Beijing ; Petersen, I.R.

A robust linear quadratic regulation problem with cheap control is studied for a class of uncertain systems with norm-bounded uncertainty or integral quadratic constraint uncertainty. A Riccati equation approach is employed as a tool to investigate the limiting case in which a scalar weighting coefficient on the control input in the quadratic cost functional approaches zero. Some results concerning the monotonicity properties and the limiting behaviour of the minimal positive-definite (stabilising) solution to the Riccati equation are given by using a well-known comparison theorem for Riccati equations. Using the limiting behaviour of the minimal positive-definite stabilising solution to the Riccati equation, it is found that perfect regulation with cheap control can be achieved if the uncertain system has a particular structure.

Published in:

Control Theory & Applications, IET  (Volume:2 ,  Issue: 9 )